# SDR WWMA9800058

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AE
- Make and model: Saab 340B
- Aircraft serial: 340B280
- System (JASC): 2730 · Elevator Control System
- Part: Switch
- Part number: 6432331
- Condition: Defective
- Location: Rt Cockpit
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS YOKE STARTED SMOKING FROM THE VERTICAL SYNC SWITCH.  MAINTENANCE REPLACED THE FIRST OFFICERS VERTICAL SWITCH.
